# SDR COMA9610335

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 6120 · Propeller Controlling System
- Part: Sig Cond Unit
- Part number: 30005000052
- Condition: Malfunction
- Location: Right
- Part time: 10,680 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER WARNING SOUNDED AFTER TAKEOFF.  REPLACED THE RT SIGNAL CONDITIONER UNIT.
